# SDR FDEA200909293432

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 82,074 hours, 14,358 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 60053043
- Part serial: FEB910063
- Condition: Failed
- Location: Anti Skid System
- Part time: 9,727 hours, 2,199 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED LEVEL-2 ANTI-SKID FAILURE ALERT WITH MASTER CAUTION ON TAKEOFF ROLL APPROX 70 KNOTS.  ALL TEST PASSED IAW MM 32-45-01.  INSPECT ALL WHEEL AND BRAKES NO DEFECT FOUND.  CONSULT WITH MOCC FOR PRECAUTION REMOVED AND REPLACED ASCU AND RTS TEST PASSED IAW MM 32-45-01-05.  PERFORMED ABSCU RTS TEST ALL TEST PASSED IAW MM 32-48-00-05.  SYS OK FOR SERVICE.
